Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Jacksonville, FL

December 8, 2016

NWS Jacksonville, FL issued this small craft advisory at Dec 8, 2016, 1:50 AM EST. It took effect at Dec 8, 2016, 9:00 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2016, 1:50 AM EST (06:50 UTC)
In effect from
Dec 8, 2016, 9:00 PM EST
Expired
Dec 9, 2016, 2:20 PM EST
In force
17 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

595 
WHUS72 KJAX 080650
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 AM EST THU DEC 8 2016

AMZ470-472-474-082100-
/O.NEW.KJAX.SC.Y.0049.161209T0200Z-161210T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
150 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 AM EST SATURDAY. 

* WINDS...NORTH WINDS 20 KNOTS TONIGHT THROUGH FRIDAY NIGHT.

* SEAS...BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-082100-
/O.NEW.KJAX.SC.Y.0049.161209T0200Z-161209T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
150 AM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 PM EST FRIDAY. 

* WINDS...NORTH WINDS 20 KNOTS TONIGHT AND FRIDAY.

* SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
377 
WHUS72 KJAX 081954
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EST THU DEC 8 2016

AMZ470-472-474-091000-
/O.CON.KJAX.SC.Y.0049.161209T0200Z-161210T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
254 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM EST SATURDAY...

* WINDS...NORTH WINDS 20 KNOTS TONIGHT THROUGH FRIDAY NIGHT.

* SEAS...BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-091000-
/O.CON.KJAX.SC.Y.0049.161209T0200Z-161209T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
254 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EST FRIDAY...

* WINDS...NORTH WINDS 20 KNOTS TONIGHT AND FRIDAY.

* SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
248 
WHUS72 KJAX 090209
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
909 PM EST THU DEC 8 2016

AMZ470-472-474-091000-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-161210T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
909 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS TONIGHT...BECOMING 15 TO 20
  KNOTS FRIDAY THROUGH FRIDAY NIGHT.

* SEAS...BUILDING TO 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-091000-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-161209T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
909 PM EST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...NORTH WINDS 20 KNOTS TONIGHT BECOMING 15 TO 20 KNOTS
  FRIDAY.

* SEAS...BUILDING TO 4 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
476 
WHUS72 KJAX 090856
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 AM EST FRI DEC 9 2016

AMZ470-472-474-100000-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-161210T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
356 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...NORTH WINDS 20 KNOTS.

* SEAS...5 TO 6 FEET WITH OCCASIONAL SEAS TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-092100-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-161209T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
356 AM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH WINDS 20 KNOTS.

* SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JDS
102 
WHUS72 KJAX 091920
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST FRI DEC 9 2016

AMZ470-472-474-100900-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-161210T0900Z/
/O.NEW.KJAX.SC.Y.0050.161209T2100Z-161210T0900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
220 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...NORTH NORTHEAST WINDS 15 TO 20 KNOTS.

* SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-092030-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-161209T2100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
220 PM EST FRI DEC 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

NELSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 9:23 PM EST, 4 hours 27 minutes earlier.

Area forecast discussion, Dec 7, 9:23 PM EST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
923 PM EST Wed Dec 7 2016

.UPDATE...High pressure will build into the area at the surface
tonight but with a low level short wave and some moisture trying
to move in from the west expect low cloudiness to move into the
Altamaha River area and coastal Georgia overnight. Over Florida we
should have stronger radiational cooling with some locally dense
fog developing late tonight or toward sunrise.

&&

.AVIATION...
Lower level moisture is expected to lead to fog and stratus
development Tonight, which will likely produce IFR and lower
conditions during the overnight into Thursday morning. Conditions
are expected to improve to VFR for the afternoon. Conditions will
shift to more of a wedge/local northeaster over the weekend with a
few showers developing over the coastal waters by Sunday.

&&

.MARINE...High pressure will build over the region over the next
few days with and increasing northerly flow over the coastal
waters tonight. Winds will become more north-northeasterly and
increase to near small craft advisory conditions on Friday.

Rip Currents: Low risk today and Thu. Increased rip current risk
this weekend and early next week with return of onshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  47  64  37  52 /   0   0   0   0
SSI  51  66  44  54 /   0   0   0   0
JAX  50  67  43  55 /   0   0   0   0
SGJ  52  67  45  57 /   0   0  10   0
GNV  48  69  42  58 /   0   0  10   0
OCF  50  69  45  59 /   0   0  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Sandrik/Struble/Shashy
Hazardous weather outlook, Dec 7, 10:06 AM EST, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1006 AM EST WED DEC 7 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-081515-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1006 AM EST WED DEC 7 2016

...AREAS OF FOG LIKELY TONIGHT FOR NORTHEAST FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AREAS OF FOG ARE POSSIBLE AGAIN TONIGHT ESPECIALLY ACROSS
NORTHEAST FLORIDA WHERE LOCALLY DENSE FOG MAY OCCUR ESPECIALLY
AROUND SUNRISE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE OUTER
COASTAL WATERS THURSDAY NIGHT THROUGH FRIDAY NIGHT.

A WIDESPREAD LIGHT FREEZE IS EXPECTED INLAND FRIDAY NIGHT AND
SATURDAY MORNING.

ONSHORE FLOW THIS WEEKEND WILL CREATE AN ELEVATED RISK OF RIP
CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 12:19 PM ESTFreeze WatchJAXBaker, Gilchrist, Suwannee, Union16 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.